# SDR SWAA2018043021561

- Difficulty date: April 8, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 50,457 hours, 31,351 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Sheared
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE SHROUD AFT GIRT BAR HOOK SHEARED RIVET.  R&R HOOK ASSEMBLY IAW SRM.
